Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    i mite have gyno and shooting dosages

    my nipples have been hard lately and just a tad puffy and im not sure on how hard it is to get gyno but by using test 250 and deca rite now is it easy to get gyno and is there a good chance that usually occurs...
    also i have been havin a rash that spreades on my body but then goes away i dont know what that is ..
    im taking 10mg of nolva liquid everday and liquidex as well
    im taking 200mg of vitamin b6 for deca gyno..will that take care of it.
    also since i shot up on sunday with test and deca ... should i shooot up today wednesday ...and work out tonight or should i wait and work out tomorrow nite and shoot up tomoorow nite./

  2. #2
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    4,795
    Everyone is different bro. Some users are more prone to gyno than others. Your taking nolva AND liquidex. Hmmm...try increasing your dose of nolva up to 50 or 60 mg/ED. Run that dose until symptoms start to subside. Then run a maintenance dose throughout the rest of the cycle to keep symptoms at bay. A rash huh?? You sure its not acne? Try and keep your injections consistant. Sun/Wed injects are fine. Maintain that pattern throughout your entire cycle. Workout when its most conveinient for you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •